# SDR SWAA2024041171901

- Difficulty date: April 7, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 30,427 hours, 14,674 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE NOSE BEAM CRACKED AT SLAT STATION 50.  RIGHT WING FIXED LEADING EDGE NOSE BEAM CRACKED REWORKED PER E/A 24-157-00924.  C/W INSP PER E/A 24-157-00924.  C/W RII OF REPAIR REF E/A 24-157-00924
